# SDR UIEA2018022800295

- Difficulty date: February 27, 2018
- Submitted: March 5, 2018
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 80,922 hours, 11,225 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pressure Switch
- Part number: 60B924007
- Part serial: 7089
- Condition: Failed
- Location: Center Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CENTER LEFT FUEL PUMP INOPERATIVE.  REMOVED AND REPLACED THE FUEL PRESSURE SWITCH IAW AMM 28-42-01.  OPS AND LEAK CHECKED NORMAL.
